# SDR USAASB98061

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN OVER THE AFT SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
